# SDR DALA2023060204454

- Difficulty date: June 2, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 70,129 hours, 8,790 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 DOOR L AFT CABIN (L4) CAUTION AT FL370. CABIN PRESSURE NORMAL. CORRECTIVE ACTION: PSEU BITE TEST PASSED. (9855940)
